# SDR SWAA2019061433706

- Difficulty date: June 1, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 3660
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDGE OF FLOOR BEAM CORRODED AROUND FASTENER HOLE AT BS. 986, RBL 45.   REPAIRED FLOOR BEAM PER SRM.
